# SDR DALA2019052503229

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090376) DURING INSPECTION FOUND CORROSION SUPPORT ZEE ON BS 727 TO BS 847 AND STR 25L AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS 727 TO BS 847, STRINGER 25L AT AFT CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DRAWING #146A7502.
